| Model Number |
8881850310 |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that the needle hub broke which resulted in leakage at the luer connection.The syringe could not be used due to a product leak.A slight cracking noise was heard when the cannula was placed on the syringe.The syringe leaked.There is a crack in the needle tip between the needle and the screw thread.The syringe broke between the needle and the start of the syringe.
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Samples and pictures were received, and the reported issue was observed.However, a definitive root cause could not be determined at this time.We will continue to monitor related reports to determine if additional actions are necessary.